SciELO - Scientific Electronic Library Online

vol.18 issue1On generalized closed sets in generalized topological spacesSubmanifolds of a (k,μ)-Contact Manifold author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


SANABRIA, José et al. S-paracompactness modulo an ideal. Cubo [online]. 2016, vol.18, n.1, pp.47-57. ISSN 0719-0646.

La noción de S-paracompacidad módulo un ideal fue introducida y estudiada en [15]. En este artículo, introducimos e investigamos la noción de un subconjunto αS-paracompacto módulo un ideal, que es una generalización de las nociones de conjunto αS-paracompacto [1] y conjunto α-paracompacto módulo un ideal [7].

Keywords : semi-open; ideal; S-paracompact; Research Partially Suported by Consejo de Investigación UDO.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License